# SDR IPXA2017020613700

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,076 hours, 10,584 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Module
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 ELEVATOR OFF LEVEL 1 MESSAGE OCCURED SHORTLY AFTER TAKEOFF, NOTICED HYDRAULIC FLUID IN NR 3 DECREASING RAPIDLY FROM 7.8 GAL TO 2.5 GAL IN APPROX 5 MIN.  EMERGENCY DECLARED.  FOUND PRIMARY STAB TRIM CTRL MODULE (UPPER) LEAK AT CRACK ON MODULE BODY, DEACTIVATED PRIMARY TRIM CONROL VALVE, IAW MM 27-43-40-000-801,  STARTED REMOVAL OF PRI-TRIM CONTROL VALVE IAW MM 27-43-40-000-801 UP TO STEP 1A) (1A) .
